# SDR HEED089114

- Difficulty date: March 19, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 6,547 hours
- System (JASC): 3400 · Navigation System
- Part: Transceiver
- Part number: KFM098502
- Part serial: 1513
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,705 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT RECIEVE, NO SIDE TONE TRANSMITS O.K. REPLACE UNIT.
